# SDR DXTA2025112605839

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 7,597 hours, 5,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008209
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARM LIGHT TEST FAIL MULTIPLE TIMES, TRIED UNSUCCESSFUL RECHARGE PROCEDURE.   REPLACED BATTERY PACKS. OPS CHECK GOOD. IAW CESSNA CE-680A AMM 33-50-06
